# SDR 95ZZZM733

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1052
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nr 2 Le Slat
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT NR 647 - IND - ABORTED TAKEOFF DUE TO TAKEOFF WARNING HORN, LEADING EDGE INTRANSIT LIGHT ON LEFT NR 2 SLAT LIGHT EXTINGUISHED.  MAINTENANCE ADJUSTED NR 2 LEFT SLAT SENSOR IN ACCORDANCE WITH MM 27-82-03.  OPS CHECKED NORMAL.  (M)
